Connect with others who understand.

sign up log in
Resources
About MyLupusTeam
Powered By
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Alzheimer's????????

Alzheimer's????????

The last week I have been waking up & I don't know where I am. I look around and nothing looks familiar. After a few minutes I realize I am at home but I still feel kinda scared & I want to go home but I don't know where home is!!!

I feel like an Alzheimer's patient. My mom use to wake up and wander around yelling let me out of here. She had Alzheimer's and would revert to when she was in an orphanage.

I have never had this problem before. Does anyone else have episodes like this? I have PTSD… read more

posted July 24, 2016
A MyLupusTeam Member

Having lupus is stressful in itself. Many of us experience confusion and "fog." It's hard to identify the cause. More than likely it is a combination of the stress of living with an incurable illness, pain, medication, worry, neurological involvement or inflammation. In your case, PTSD is added to the mix. Prednisone and other medications can also cause anxiety.

Keep a journal of your symptoms. At your next appointment, talk to your doctor about these symptoms. If you see a mental health professional, that person might be very helpful. I highly recommend journaling first thing in the morning for half an hour before you do anything else. This is a good time to record how you feel and what upsets you. Over time, if you journal daily, you may begin to find some resolution. So, check for medical reasons and work on emotional reasons. You will be fine.

posted July 24, 2016
A MyLupusTeam Member

Thank you all for your prayers. My new psychiatrist cut my dosage of Vortioxetine in half to stop the nausea. He took me off Ambien & put me on 1 mg Prazosin & 50 mg of Doxepin to help with anexity and flashbacks, & is having me wean myself off the Xanax.

So far I woke up this morning and knew where I was. I haven't felt nauseous yet thank God. I remember dreaming but not the actual dream itself. Praying he found the answers.

He wasn't happy with the meds I'm on. A lot of them interact severly together. When I told him I was also on 15mg MS CONTIN & I'm due to restart it in 3wks he seemed more concerned. Hopefully he will be the one to help me get my medications in order. I've been trying to find a Dr to help me do that for almost 10 yrs now.

God bless you all for your prayers. I know you're all the reason God is answering them!!! Hugs

posted July 26, 2016
A MyLupusTeam Member

Wish I had an answer for you, but I am praying for you. God bless you and I hope you find answers soon.

posted July 25, 2016
A MyLupusTeam Member

Thanks everyone. I have an appointment today with my new psychiatrist. I think maybe it is a new med I'm on for anexity. I took my meds about an hour ago & of course everything I had in me came right back up.

Can't keep anything down. Body & brain feel like πŸ’©.

posted July 25, 2016
A MyLupusTeam Member

That's sounds like he knows how to help you!! Great news!! @A MyLupusTeam Member I'll keep praying!!

posted July 26, 2016

Related content

View all
Does Anyone Else With Lupus Have Chills Every Day. My Hands And Feet Are Ice Cold. Headaches In Temple Area, My Scalp Is Sore And Hurts.
A MyLupusTeam Member asked a question πŸ’­
Brain MRI
A MyLupusTeam Member asked a question πŸ’­
Natural
A MyLupusTeam Member asked a question πŸ’­
Already a Member? Log in